Malliavin calculus applied to optimal control of stochastic partial differential equations with jumps

Menoukeu Pamen, Olivier, Meyer-Brandis, Thilo, Proske, Frank, Salleh, Hassilah Binti . International Journal of Stochastic Modelling and Applications 2013. 85 (3) :431-463

Locate this article in:

Bibtex

@article{CIS-268626,
  Author = {Menoukeu Pamen, Olivier and Meyer-Brandis, Thilo and Proske, Frank and Salleh, Hassilah Binti},
  Title = {Malliavin calculus applied to optimal control of stochastic partial differential equations with jumps},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {3},
  Year = {2013},
  Pages = {431--463},
  Keywords = {This issue is dedicated to the memory of John T. Lewis, 1932-2004, Portfolio optimization, stochastic flows, Maximum principle, Jump diffusion, partial observation control}
}

Similar articles